# SDR SWIA202265310

- Difficulty date: January 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122009S
- Condition: Corroded
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS1051 IS CORRODED BETWEEN STRG 26L-26R     (C-CHECK RO 4/9/2022)    UPON FURTHER INVESTIGATION FOUND CORROSION TO BE AT FS 1015.00 BETWEEN 26L-26R. COMPLIED WITH MHIRJ REO 670-53-61-2062 REV.-- DATED 2022-02-22 FOR FRAME SPLICE REPAIR ON FRAME 1015.00. MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337 COMPLETED AND ATTACHED.WEIGHT CHANGE NEGLIGIBLE. SEE CONTINUE CARD FOR DETAILS.
